Is there a better drug? What else can I do or try, to get blodd pressure down, or stop the 'calcium effect' I do not understand, and Doc, has NO time to help me.
What do you mean "the calcium effect"? Amlodipine is a calcium channel blocker but that doesn't mean it effects calcium. If your dr is not listening, get a new dr. Its up to the dr what you take, there isn't a way without him writing prescriptions.
We're you switched to another? This is my 4th, very frustrated. I am having serious insomnia, low energy, anxiety. Etc with amlodopine.
- Amlodipine Information for Consumers
- Amlodipine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Amlodipine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 5 Jul 2010 • 1 answer
Updated 25 Aug 2010 • 1 answer
Amlodipine - Anybody else have horrible side effects from this medicine? It seems like something new
Updated 10 Aug 2015 • 4 answers
Updated 25 Jun 2017 • 1 answer
I am taking 10 mg amlodipine and it makes me fatigued and muscles in legs don't want to work, bad...
Updated 24 Sep 2018 • 1 answer